# SDR ANCF20250424009

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N785AV
- Make and model: Boeing 787-8
- Aircraft serial: 39407
- Aircraft time: 24,995 hours, 3,125 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 29,552 hours, 4,008 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

ENG INFLIGHT SHUT DOWN DUE TO OIL QTY CERO AND LOW PRESS.  ENG INFLIGHT SHUT DOWN DUE TO OIL QTY CERO AND LOW PRESS OIL ENGINE RIGHT AT 1647
